# SDR DALA2015102006263

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Damaged
- Location: Lt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON HOLE OF RIB XOS 530 AT LT SLAT PANEL NR 5 ON REF CARD 2700-4224-LH-05. CARD 18, ZONE 11.  HOLES RIB BS XOS 530 AT LT SLAT PANEL NR 5 WERE REPAIRED IAW SRM 57-02 PAR 9.
